# SDR SWIA202156077

- Difficulty date: January 22, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N178SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000555
- Aircraft time: 14,295 hours, 8,013 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA- CORROSION R/H INBSD SEAT TRACK LEADING EDGE TEETH BETWEEN FRAMES 17 AND 18 AS MARKED   (C-CHECK) RO 2/6/2021   REMOVED AND REPLACED R-H I/B SEAT TRACK FR 12-20. REF EMB SRM 51-40-08. NO CHANGE IN WEIGHT. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.
